Lisa – Moderna First Dose 21st September, Second Dose 28th October 2021

Very Severe Adverse Reactions, As Seen In Video Pics

Lisa a healthcare worker got her first dose of the Moderna Vaccine on September 21, 2021. Her employer informed all staff that they would be required to be Vaccinated or would be terminated as of December 8, 2021 if they refuse. Lisa didn’t want to lose her job, and she knew that financially that was not an option at all as Lisa’s husband has Multiple Sclerosis, and the thought of losing her job would be catastrophic.

On September 21, 2021, Lisa got her first dose of the Moderna Vaccine and then received her second dose on October 26, 2021.

On October 28th, just two days after her second dose, she started to break out in several nickel sized lesions on her thigh. The very next morning, October 29th, she was COVERED head to toe (literally) in these lesions and they ranged in sizes from a penny up to the size of a silver dollar. They were more inflamed.

She was rushed to the ER and they had NO IDEA what it could be. They took blood, and referred her to a dermatologist for further examination. At her dermatology appointment, the doctor there was also stumped as to what this could be, and took a biopsy of one of the lesions on her right forearm to send off to pathology. She did mention that it may be a weird case of Psoriasis, but she only seemed to make that suggestion due to a lack of finding anything else at that time. When the pathology report came back, it was noted by the pathologist that it was a “drug induced skin eruption” and the only thing new that had been introduced into Lisa’s system at all was this Moderna Vaccine just 48 hours prior to the onset of these lesions. No new medications. Nothing else. Just that Moderna Vaccine!

Lisa’s PCP has even mentioned that it could possibly be Johnson’s Syndrome – but again, it seems like they are just throwing the symptoms around, and grasping at anything that it may stick to, so to speak, because they do not want to even admit that it could very likely be a very adverse reaction to a Moderna Vaccine that is under heavy public scrutiny right now.

Fast forward to, and through, the next month or so, and Lisa is still in horrific constant pain. These lesions that were at first mostly just unsightly and worrisome are now causing her horrific pain. She is unable to work because her skin is literally falling off in sheets which then leaves behind new skin that is raw and painful too. These sores are everywhere – in her scalp, underarms, face, back, legs, feet, arms, hands, and even in her most sensitive places too. There is not a place on her body that is unaffected by these sores.

Going to the restroom causes her excruciating pain. Walking is only possible to do just to get to bed, the sofa or the bathroom. Baths are excruciating. Showers are not even an option because the pounding water on her skin couldn’t be tolerated and having to stand to take one is not possible. Her hands are covered in the sores too, so anything you have to do that requires the use of hands or fingers is also off the table. Even wearing clothing and pulling the sheets over her causes her pain.

December 2021: Lisa continues to fight these sores and the pain resulting from it. Every night she takes oatmeal baths to try and soothe her sensitive skin the best she can. Still no clear diagnosis as of now, and her dermatologist and PCP can’t even agree on what they think it is! The one constant however is that this all started less than 48 hours after she received her second dose of the Moderna Vaccine and that was the ONLY change in her life at that time.

These manufacturers have made it impossible to hold them accountable. They are entirely protected from being held responsible for any adverse reactions whatsoever.

Allen, Texas, USA